Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/173914
Title: Dynamics of Lang-Kobayashi Equations with Large Control Coe cient
Authors: Grigorieva, Elena V.
Kaschenko, Ilya S.
Kaschenko, Sergey A.
Issue Date: 2012
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2012. - Vol. 15, N 4. - P. 403-409
Abstract: We study the system of delayed di˙erential equations modeling the dynamics of semiconductor laser with optical feedback (Lang-Kobayashi model). In the case of instability of external cavity modes we derive the ensembles of quasi-normal forms which appear to be the parabolic (or degenerate parabolic) partial di˙erential equations for slowly varied amplitude of the electric field. Coexistence of a large number of multi-frequency oscillatory regimes is discussed.
URI: http://elib.bsu.by/handle/123456789/173914
ISSN: 1561 - 4085
Appears in Collections:2012. Volume 15. Number 4

Files in This Item:
File Description SizeFormat 
v15no4p403.pdf505,03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.